Show simple item record

dc.contributor.authorIvanov, Rossen
dc.contributor.authorTuite, Michael P.
dc.date.accessioned2018-08-24T08:25:13Z
dc.date.available2018-08-24T08:25:13Z
dc.date.issued2002-07-01
dc.identifier.citationIvanov, Rossen; Tuite, Michael (2002). Rational generalised moonshine from abelian orbifoldings of the moonshine module. Nuclear Physics B 635 (3), 435-472
dc.identifier.issn0550-3213
dc.identifier.urihttp://hdl.handle.net/10379/9339
dc.publisherElsevier BV
dc.relation.ispartofNuclear Physics B
dc.subjectconformal fields
dc.subjectmodular groups
dc.subjectmoonshine
dc.subjectorbifolds
dc.subjectmonstrous moonshine
dc.subjectinvariance
dc.titleRational generalised moonshine from abelian orbifoldings of the moonshine module
dc.typeArticle
dc.identifier.doi10.1016/s0550-3213(02)00318-8
dc.local.publishedsourcehttp://arxiv.org/pdf/math/0106027v1.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record